# SDR QXEA200701082

- Difficulty date: July 3, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 96 hours, 81 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

SEA - FCA FLIGHT NR 2282: FAULT LIGHT ILLUMINATED ON CABIN ALT CONT.  A/C WOULD NOT PRESSURIZE IN AUTO MODE.  MANUAL MODE PRESSURIZED NORMALLY.  CDS FAULT 'AFT OUTFLOW ONLINE FAIL' MESSAGE.  AIRCRAFT WAS DIVERTED TO GEG.  MAINTENANCE C/W TEST OF PRESSURIZATION CONTROL SYSTEM IAW AMM 21-31-00-720-801.  FUNCTIONAL CHECK GOOD WITH NO FAULT CODES IN CDS.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
